Information Journal Paper
APA:
CopyLOVE, R.M., & JENKINSON, H.F.. (2002). INVASION OF DENTINAL TUBULES BY ORAL BACTERIA. CRITICAL REVIEWS IN ORAL BIOLOGY AND MEDICINE, 13(-), 171-183. SID. https://sid.ir/paper/672548/en
Vancouver:
CopyLOVE R.M., JENKINSON H.F.. INVASION OF DENTINAL TUBULES BY ORAL BACTERIA. CRITICAL REVIEWS IN ORAL BIOLOGY AND MEDICINE[Internet]. 2002;13(-):171-183. Available from: https://sid.ir/paper/672548/en
IEEE:
CopyR.M. LOVE, and H.F. JENKINSON, “INVASION OF DENTINAL TUBULES BY ORAL BACTERIA,” CRITICAL REVIEWS IN ORAL BIOLOGY AND MEDICINE, vol. 13, no. -, pp. 171–183, 2002, [Online]. Available: https://sid.ir/paper/672548/en